# SDR 2005FA0000510

- Difficulty date: March 4, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: DATECODE0445
- Condition: Intermittent
- Location: Mlg
- Part time: 107 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT SELECTED GEAR UP AND NOTHING HAPPENED.  AIRCRAFT RETURNED TO BASE.  UPON FURTHER TROUBLESHOOTING, FOUND RELAY WAS INTERMITTENT, PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  FURTHER IMPROVEMENT ON RELAY ARE NEEDED.  DATE CODE 0445.  (K)
